Alert archive / North Carolina / River Flood Warnings in 2018

River Flood Warning 65, NWS Raleigh, NC

December 21, 2018Davidson County, Davie County, North Carolina

NWS Raleigh, NC issued this river flood warning at Dec 21, 2018, 11:01 AM EST for Davidson County, Davie County, North Carolina. It took effect at Dec 21, 2018, 1:49 PM EST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 21, 2018, 11:01 AM EST (16:01 UTC)
In effect from
Dec 21, 2018, 1:49 PM EST
Expired
Dec 22, 2018, 2:18 PM EST
In force
24 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Davidson County, NC, Davie County, NC

The radar

The Roanoke radar (KFCX), 133 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yadkin River at Yadkin College (YADN7).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

238 
WGUS42 KRAH 211601
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
1101 AM EST Fri Dec 21 2018

...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-220401-
/O.NEW.KRAH.FL.W.0065.181221T1849Z-181223T0949Z/
/YADN7.1.ER.181221T1849Z.181222T1200Z.181222T2149Z.NO/
1101 AM EST Fri Dec 21 2018

The National Weather Service in Raleigh has issued a 

* Flood Warning for 
  The Yadkin River At Yadkin College.
* until late Saturday night, or until the warning is cancelled.
* At 10:00 AM Friday the stage was 16.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by this 
  afternoon and continue to rise to near 21.9 feet by tomorrow 
  morning.The river will fall below flood stage by tomorrow 
  afternoon.
* Impact...At 21.0 feet, Lower level primitive campsites at the 
  Thousand Trails Preserve off US64 begin to flood.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Yadkin River
 Yadkin College   18  16.7 Fri 10 AM  21.9  11.5   6.3   5.3   5.2


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
5 follow-up statements
799 
WGUS82 KRAH 211946
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
246 PM EST Fri Dec 21 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-220745-
/O.CON.KRAH.FL.W.0065.000000T0000Z-181223T0949Z/
/YADN7.1.ER.181221T1912Z.181222T1200Z.181222T2149Z.NO/
246 PM EST Fri Dec 21 2018

The Flood Warning continues for
  the Yadkin River At Yadkin College.
* At  2:32 PM Friday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.9 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  afternoon.
* Impact...At 23.0 feet, The upper campsites at the Thousand Trails 
  Preserve off US64 begin to flood.
* Impact...At 21.0 feet, Lower level primitive campsites at the 
  Thousand Trails Preserve off US64 begin to flood.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both 
  banks.
* Impact...At 15.0 feet, The river is at bankfull.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sat   Sun   Mon   Tue   Wed

Yadkin River
 Yadkin College   18  18.1 Fri 03 PM  21.9  11.5   6.3   5.3   5.2


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
244 
WGUS82 KRAH 220159
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
859 PM EST Fri Dec 21 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Haw River Near Bynum affecting Chatham County

  Yadkin River At Yadkin College affecting Davidson and Davie Counties

...The Flood Warning continues for the following rivers in North 
Carolina...

  Lower Roanoke River At Roanoke Rapids affecting Halifax and 
  Northampton Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC037-221359-
/O.EXT.KRAH.FL.W.0063.000000T0000Z-181223T0000Z/
/BYNN7.1.ER.181221T0552Z.181221T1916Z.181222T1200Z.NO/
859 PM EST Fri Dec 21 2018

The Flood Warning continues for the Haw River Near Bynum.
* At  8:31 PM Friday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by 
  Saturday morning.
* At 11.0 feet, The river widens up to 400 feet across. It 
  floods pasturelands on the right bank and woodlands on the left.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Haw River
  Bynum       11  12.2 Fri 09 PM    11.0   9.1   7.8   6.9   6.4


&&

LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
          3585 7930                   

$$

NCC083-131-221359-
/O.CON.KRAH.FL.W.0066.000000T0000Z-000000T0000Z/
/RRDN7.1.ER.181221T1951Z.181222T1200Z.000000T0000Z.NO/
859 PM EST Fri Dec 21 2018

The Flood Warning continues for
  the Lower Roanoke River At Roanoke Rapids.
* At  7:45 PM Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 10.4 feet by 
  tomorrow morning, and then begin falling.
* At 9.0 feet, Minor flood stage. Farmlands and timberlands 
  adjacent to the river in Roanoke Rapids flood.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Roanoke River
  Roanoke Ra   9   9.1 Fri 08 PM    10.4  10.3  10.3  10.3  10.3


&&

LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
          3638 7761 3645 7765         

$$

NCC057-059-221359-
/O.EXT.KRAH.FL.W.0065.000000T0000Z-181222T2300Z/
/YADN7.1.ER.181221T1912Z.181222T0600Z.181222T1100Z.NO/
859 PM EST Fri Dec 21 2018

The Flood Warning continues for the Yadkin River At Yadkin College.
* At  8:31 PM Friday the stage was 19.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow morning.
* At 21.0 feet, Lower level primitive campsites at the 
  Thousand Trails Preserve off US64 begin to flood.
* At 18.0 feet, Minor flooding of mainly farmlands on both banks.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     Sat   Sun   Mon   Tue   Wed

Yadkin River
  Yadkin Col  18  19.4 Fri 09 PM    17.7  11.5   7.3   6.8   6.6


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
751 
WGUS82 KRAH 220735
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
235 AM EST Sat Dec 22 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-221934-
/O.EXT.KRAH.FL.W.0065.000000T0000Z-181223T0613Z/
/YADN7.1.ER.181221T1912Z.181222T0700Z.181222T1813Z.NO/
235 AM EST Sat Dec 22 2018

The Flood Warning continues for the Yadkin River At Yadkin College.
* At 2:16 AM Saturday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday afternoon.
* At 18.0 feet, Minor flooding of mainly farmlands on both 
  banks.
* At 15.0 feet, The river is at bankfull.


&&

The following are the latest observations and 8 AM forecast stages
for the next several days.


             FLD  OBSERVED                   FORECAST 8 AM
LOCATION     STG   STG  DAY TIME     Sun   Mon   Tue   Wed   Thu

Yadkin River
  Yadkin Col  18  19.8 Sat 02 AM    19.4  11.3   7.1   6.8   6.6


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
213 
WGUS82 KRAH 221356
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
856 AM EST Sat Dec 22 2018

...The Flood Warning continues for the following rivers in North 
Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-230155-
/O.EXT.KRAH.FL.W.0065.000000T0000Z-181223T0714Z/
/YADN7.1.ER.181221T1912Z.181222T0700Z.181222T1914Z.NO/
856 AM EST Sat Dec 22 2018

The Flood Warning continues for
  the Yadkin River At Yadkin College.
* At  8:46 AM Saturday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 21.0 feet, Lower level primitive campsites at the 
  Thousand Trails Preserve off US64 begin to flood.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both 
  banks.
* Impact...At 15.0 feet, The river is at bankfull.


&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Yadkin River
 Yadkin College   18  19.2 Sat 09 AM  12.2   8.8   6.7   6.2   6.0


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$
565 
WGUS82 KRAH 221918
FLSRAH


Flood Statement 
National Weather Service Raleigh, NC
218 PM EST Sat Dec 22 2018

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Yadkin River At Yadkin College affecting Davidson and Davie 
  Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message. If you encounter deep water while driving, do not 
attempt to drive through. Turn around, dont drown.

&&

NCC057-059-221948-
/O.CAN.KRAH.FL.W.0065.000000T0000Z-181223T0714Z/
/YADN7.1.ER.181221T1912Z.181222T0700Z.181222T1806Z.NO/
218 PM EST Sat Dec 22 2018

The Flood Warning is cancelled for
  the Yadkin River At Yadkin College.
* At  2:00 PM Saturday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at  1:06 PM Saturday.
* Forecast...The river will continue to fall to 12.2 feet by tomorrow
  morning.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both 
  banks.
* Impact...At 15.0 feet, The river is at bankfull.

&&

The following are the latest observations and 7 AM forecast stages
for the next several days.


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    Sun   Mon   Tue   Wed   Thu

Yadkin River
 Yadkin College   18  17.6 Sat 02 PM  12.2   8.8   6.7   6.2   6.0


&&

LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
          3575 8054 3598 8045         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 21, 10:27 AM EST, 34 minutes earlier.

Area forecast discussion, Dec 21, 10:27 AM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
1027 AM EST Fri Dec 21 2018

.SYNOPSIS...
A strong storm system will cross the Eastern United States today and
tonight before moving off the coast early Saturday. High pressure
will build over the Southeast states Saturday through Sunday
morning. A fast moving upper level disturbance will cross the region
late Sunday through Sunday night, bringing some cloudiness and a
chance for light rain. Another high pressure area will build in from
the west Monday through Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1030 AM Friday...

A Wind Advisory has been issued for the Coastal Plain through 10
PM this evening ...

Latest 925 MB analysis from this morning shows a potent low
level jet in place towards the SC coast with 50 kts extending
over Charleston. The general idea is for the LLJ to push north
and extend across our eastern zones this morning. Latest NAM,
GFS, HRRR, and RAP forecast soundings all indicate gusts in the
40 to 45 MPH range late this morning into afternoon (using
momentum transfer techniques). This in general makes sense as a
clear slot has now also moved over the eastern zones. Taking a
look at the 1.5 PV surface also shows the surface being
depressed down to around 530 MB on the eastern fringe. Due to
the above, we have issued a wind advisory for the Coastal Plain
until 10 PM. Towards the Piedmont, wind gusts in the 30 to 40
MPH range looks more likely due to the core of the LLJ being
east. There also looks to be another round of precipitation this
afternoon in association with a weak front the will potentially
affect our eastern zones. SB CAPE is around 400 J/kg and
looking at forecast soundings this could be enough for a rumble
of thunder or two. New zones already out.

Prev Discussion->

While the threat of moderate to heavy rainfall has decreased
markedly with the eastward push of the best PW and forcing for
ascent, a few weather concerns still persist early this morning as a
highly amplified trough shifts E and NE over the Eastern CONUS. The
primary axis of this trough will cross central NC very late this
afternoon through mid evening, as a low center tracks NNE along the
spine of the Southern and Central Appalachians, and this will be
followed by a secondary shear axis passage very late tonight into
early Sat morning. The latest surface map shows low pressure over NE
GA and another near the NW tip of NC, both situated along a cold
front. A warm frontal zone sits just E of here, along the
Piedmont/Foothills interface, and in the warm sector east of this
front we've got very mild temps in the upper 50s to mid 60s with a
steady wind out of the SE and S. The cold frontal zone to our west
will be slow to shift E today, and the still-soupy column with above
normal PW (albeit lower than we saw Thu) in tandem with DPVA and
upper divergence passing overhead (on the E side of the mid level
low) and elevated low level moisture transport will continue to
support a threat for scattered to numerous showers through much of
today. We will, however, see a brief respite in the shower coverage
this morning due to the dry slot noted on GOES water vapor channels
now punching up through SC into the W Piedmont of NC. As this dry
slot translates NNE, expect a period of low shower coverage this
morning into early afternoon over the southern then eastern CWA. But
additional moisture closer to the core of the trough (and also
evident on WV imagery to our W and SW) will pass overhead, impacting
the W and N CWA in particular, and will show pops rebounding this
afternoon, especially W and N, as the mid level trough and low cross
the region. Shower chances will diminish SW to NE early tonight as
dry air works in, in the wake of the trough, in conjunction with
decreasing clouds. While today's showers shouldn't drop more than a
quarter to half inch of additional rainfall at most, any additional
precip today will cause already-high river levels to edge up further
and exacerbate the existing minor flooding on creeks and streams
today. The potential impacts and area affected don't warrant a flood
watch, but the risk of urban flooding and high water levels on
creeks and rivers will linger today.

Another concern is the possibility of strong wind gusts today,
mainly over the S and E sections, with the onset of mixing. The low
level jetting that passed over E NC late Thu into the evening hours
has largely passed to our NE, however model guidance shows another
area of 40-50 kt winds moving from NE FL over E SC/NC from early
this morning well into the afternoon, on the E and SE side of the
mid level low. Once we start getting some drier air into the column
and with steepening low level lapse rates given the mild surface
temps and dewpoints, these winds could start to reach down to the
surface, primarily over the Sandhills and Coastal Plain but perhaps
reaching the Triangle area as well. Momentum transfer noted on RAP
soundings suggests that gusts up to 35 kts are possible, however
with potential for parcel ascent through this depth, it isn't
certain that these winds will be able to reach the surface. At this
time, will go with peak wind gusts approaching 30 mph across the SE
CWA this afternoon, and will closely monitor high resolution model
trends on the need for a wind advisory. Given the wet soil, even
gusts of 25-30 mph could knock down weakly rooted trees.

Temps today are tricky given the warm current readings. We should
generally see temps holding steady or rising a couple of degrees
today, yielding daily "highs" from the upper 50s to mid 60s. With
skies gradually clearing tonight as low level winds shift to
westerly and cold air advection commences, expect lows in the mid
30s W to lower 40s E. -GIH

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
As of 405 AM Friday...

Quiet weather expected with plenty of sunshine. The rearward shear
axis will shift to our ENE early Sat, and will be followed by deep
layer subsidence and drying along with rising heights aloft as broad
shortwave ridging builds in above surface high pressure. Expect
mostly sunny then clear skies Sat/Sat night. Thicknesses will be
close to normal so expect highs in the lower to mid 50s with a
westerly breeze. Seasonable lows of 29-35. -GIH

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 300 AM Friday...

Dry weather will characterize the vast majority of the long term as
high pressure will be in control for much of the time. Temperatures
will be seasonal with highs generally in the 50s and lows in the 30s.

There are a couple of changes to discuss, however. The first of
these is on Sunday night as a what is expected to be a dry cold
front moves through the area with a wave of low pressure developing
across the mid-Atlantic states. The ECMWF still has this as a dry
frontal passage but the GFS has been trending wetter with this as
the wave is further south and thus bringing measurable precipitation
at least into the Triad Sunday night. Have introduced slight chance
of pops in the forecast but still expecting this to be a non-event.
The system is very fast moving and wont stick around long so really
not much of a threat beyond a couple hundredths of an inch of
liquid. Temps during this time are in the mid 30s but should remain
above freezing.

Still a lot of uncertainty at the very end of the period in regards
to a handling of a low pressure system moving northward into the
upper Midwest and bringing precipitation into the area. Will hold at
chance pops until solutions and timing converge.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 645 AM Friday...

MVFR cigs persist at INT/GSO, but this lower deck of clouds has
already started to break up at RWI/FAY/RDU. Low cigs will continue
to slowly lift and fracture this morning, although MVFR cigs will
linger longer at INT/GSO. Showers have reached a low point of
coverage this morning as slightly drier air moves into central NC
from the S. But the risk of showers will remain through the day,
especially at INT/GSO, as a strong upper level low crosses the
region. MVFR conditions are expected with these showers. As the
surface low continues moving northward over the Central Appalachians
and drags a cold front through central NC, we'll see a trend to high-
confidence VFR conditions late afternoon, persisting through
tonight. Surface winds around 15-20 kts from the SE and S may gust
periodically to 20-25 kts at INT/GSO/RDU and 25-35 kts at RWI/FAY,
mainly 14z-21z. These winds will shift around to westerly late
afternoon and early evening, bringing in drier air.

Looking beyond 12z Sat, VFR conditions should dominate late tonight
through Christmas Day as high pressure extend over the region,
although a brief period of MVFR cigs is possible Sun night with a
quickly passing upper level disturbance. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EST this evening for NCZ011-026>028-
041>043-077-078-085-086-088-089.

&&

SYNOPSIS...Haines/Hartfield
NEAR TERM...Haines/Hartfield
SHORT TERM...Hartfield
LONG TERM...Ellis
AVIATION...Hartfield
Hazardous weather outlook, Dec 21, 9:47 AM EST, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
947 AM EST Fri Dec 21 2018

NCZ007>010-021>025-038>040-073>076-083-084-221500-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Davidson-Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-
Richmond-
947 AM EST Fri Dec 21 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Wind gusts of 30 to 40 mph will occur across the Piedmont into
western Coastal Plain starting late this morning and continuing
through the afternoon. Winds will then gradually weaken through
early tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ011-026>028-041>043-077-078-085-086-088-089-221500-
Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Harnett-Wayne-
Scotland-Hoke-Cumberland-Sampson-
947 AM EST Fri Dec 21 2018

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 21, 9:47 AM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
947 AM EST Fri Dec 21 2018

NCZ007>010-021>025-038>040-073>076-083-084-220300-
PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE-
DURHAM-DAVIDSON-RANDOLPH-CHATHAM-STANLY-MONTGOMERY-MOORE-LEE-
ANSON-RICHMOND-
INCLUDING THE CITIES OF BUSHY FORK, CONCORD, ROXBORO, SURL,
OXFORD, BUTNER, CREEDMOOR, DABNEY, HENDERSON, NORLINA, WISE,
AFTON, WARRENTON, LAKE GASTON, PFAFFTOWN, STANLEYVILLE,
WINSTON-SALEM, GREENSBORO, LAKE TOWNSEND, HIGH POINT, BURLINGTON,
GRAHAM, CHAPEL HILL, CARRBORO, BETHESDA, DURHAM,
RESEARCH TRIANGLE, LEXINGTON, THOMASVILLE, ASHEBORO, ULAH,
ARCHDALE, TRINITY, HASTY, SILER CITY, BYNUM, MONCURE, PITTSBORO,
ALBEMARLE, PLYLER, TROY, BISCOE, MOUNT GILEAD, PEKIN, BADIN LAKE,
ELDORADO, SOUTHERN PINES, PINEHURST, ABERDEEN, EAGLE SPRINGS,
SEVEN LAKES, CUMNOCK, GUM SPRINGS, SANFORD, TRAMWAY, WADESBORO,
POLKTON, ROCKINGHAM, HAMLET, AND EAST ROCKINGHAM
947 AM EST Fri Dec 21 2018

...Gusty winds will occur through this afternoon across central
North Carolina...

Wind gusts of 30 to 40 mph will occur across the Piedmont into
western Coastal Plain starting late this morning and continuing
through the afternoon. Winds will then gradually weaken through
early tonight.

These winds combined with saturated top soil may cause shallow
rooted trees to topple. Unsecured outdoor objects, including
holiday decorations, will also blow around, or away.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 10:37 PM ESTRiver Flood WarningRAHAnson, Stanly13 hr
Dec 21, 12:10 AM ESTRiver Flood WarningRAHChatham30 hr
Dec 21, 2:40 AM ESTRiver Flood WarningRAHAlamance10 hr
Dec 21, 9:35 AM ESTWind AdvisoryRAHCumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke and 7 more10 hr
Dec 21, 2:59 PM ESTSpecial Weather StatementRAHChatham61 min
Dec 21, 3:10 PM ESTSpecial Weather StatementRAHLee65 min
Dec 21, 3:18 PM ESTSpecial Weather StatementRAHPerson57 min
Dec 21, 3:25 PM ESTSpecial Weather StatementRAHAlamance50 min
Dec 21, 3:44 PM ESTRiver Flood WarningRAHHalifax, Northampton26 days
Dec 21, 4:08 PM ESTSpecial Weather StatementRAHJohnston, Nash52 min
Dec 21, 4:18 PM ESTSpecial Weather StatementRAHAlamance57 min
Dec 21, 5:06 PM ESTSpecial Weather StatementRAHEdgecombe, Halifax54 min

Nearby

River Flood Warnings in North Carolina, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.